MathSciNet Relay Station
MathSciNet bibliographic data
MR757055 58F17 (58F11)
Collet, P.; Epstein, H.; Gallavotti, G. Perturbations of geodesic flows on surfaces of constant negative curvature and their mixing properties. Comm. Math. Phys. 95 (1984), no. 1, 61–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement